# SDR DL738011736

- Difficulty date: October 30, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 4,790 hours, 2,247 cycles
- Engine: Ge CFM567B24
- Engine time: 4,800 hours, 2,251 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 4,800 hours, 2,251 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE CONTROL LIGHT ON TAKEOFF ROLL.  ABORTED TAKEOFF.  PERFORMED EEC BITE.  LT AND RT EEC FAULT 73-31671.  PROBE HEAT FAULT.  T/S PER FIM, CKD OK.  RAN ENGINE TO TAKEOFF PWR.  NO FAULTS, NO LIGHTS.  OK FOR SERVICE.  NOTE:  PROBLEM INVOLVED BOTH ENGINES.  CREW NOT SURE IF ANTI-ICE WAS TURNED ON.
